Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 202, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 2, 2008, 8:06 PM CDT for Carroll County, Saline County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2008, 8:06 PM CDT (01:06 UTC)
- Expired
- Jul 2, 2008, 8:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Carroll County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:16 PM CDT | HAIL 1.25 | Carrollton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3126 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1716 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 030106
SVREAX
MOC033-195-030145-
/O.NEW.KEAX.SV.W.0202.080703T0106Z-080703T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 PM CDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
NORTHWESTERN SALINE COUNTY IN CENTRAL MISSOURI
* UNTIL 845 PM CDT
* AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NORBORNE...OR 11 MILES SOUTHWEST OF CARROLLTON...AND MOVING EAST AT
35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CARROLLTON BY 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WAKENDA...MIAMI AND DE WITT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3947 9329 3947 9324 3944 9324 3942 9321
3920 9313 3921 9350 3922 9350 3922 9356
3924 9361 3925 9366 3921 9373 3939 9375
3953 9329
TIME...MOT...LOC 0106Z 266DEG 32KT 3931 9362
$$
DEROCHE3 follow-up statements
000
WWUS53 KEAX 030116
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT WED JUL 2 2008
MOC033-195-030145-
/O.CON.KEAX.SV.W.0202.000000T0000Z-080703T0145Z/
SALINE MO-CARROLL MO-
815 PM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CARROLL AND NORTHWESTERN SALINE COUNTIES UNTIL 845 PM CDT...
AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES EAST OF NORBORNE...OR 6 MILES SOUTHWEST OF
CARROLLTON...MOVING EAST AT 35 MPH.
AT 804 PM...GOLF BALL TO BASEBALL SIZED HAIL WAS REPORTED 1 MILE
WEST OF NORBORNE.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN SALINE AND SOUTHERN CARROLL COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS WAKENDA...MIAMI AND DE WITT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3953 9329 3947 9329 3946 9324 3944 9324
3942 9321 3920 9313 3921 9350 3922 9350
3922 9356 3925 9366 3941 9367
TIME...MOT...LOC 0115Z 266DEG 32KT 3931 9352
$$
DEROCHE000
WWUS53 KEAX 030121
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT WED JUL 2 2008
MOC033-195-030145-
/O.CON.KEAX.SV.W.0202.000000T0000Z-080703T0145Z/
SALINE MO-CARROLL MO-
821 PM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CARROLL AND NORTHWESTERN SALINE COUNTIES UNTIL 845 PM CDT...
AT 815 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR CARROLLTON...MOVING EAST AT 35 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN SALINE AND SOUTHEASTERN CARROLL COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS MIAMI AND DE WITT.
HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN CARROLLTON WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3953 9329 3947 9329 3946 9324 3944 9324
3941 9321 3920 9313 3921 9350 3922 9350
3922 9356 3943 9359
TIME...MOT...LOC 0121Z 266DEG 32KT 3931 9345
$$
DEROCHE000
WWUS53 KEAX 030143
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT WED JUL 2 2008
MOC033-195-030153-
/O.EXP.KEAX.SV.W.0202.000000T0000Z-080703T0145Z/
SALINE MO-CARROLL MO-
843 PM CDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
NORTHWESTERN SALINE COUNTIES WILL EXPIRE AT 845 PM CDT...
AT 840 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3953 9329 3947 9329 3946 9324 3944 9324
3941 9321 3920 9313 3921 9350 3922 9350
3922 9356 3943 9359
TIME...MOT...LOC 0143Z 266DEG 32KT 3932 9320
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 7:07 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 2, 7:07 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 707 PM CDT WED JUL 2 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... 19Z SURFACE ANALYSIS AND VISIBLE SATELLITE IMAGERY SHOW NO SHORTAGE OF BOUNDARIES ACROSS THE REGION EARLY THIS AFTERNOON. 1.) CONVECTIVE OUTFLOW BOUNDARY WRAPS FROM SEDALIA NW ACROSS THE WESTERN KC METRO 2.) ELEVATED ACCAS BAND EXTENDING FROM TOPEKA-KMCI-CHILLICOTHE 3.) EFFECTIVE SURFACE FRONT FROM XTRM SE NEBRASKA TO DES MOINES 4.) SECONDARY COLD FRONT/MOISTURE AXIS EXTENDING FROM MCV CIRCULATION OVER CENTRAL NEBRASKA ACROSS CENTRAL IOWA. MODEL DATA CAN REALLY BE THROWN OUT AT THIS POINT GIVEN THE VARIETY OF AIRMASSES AND MESOSCALE FEATURES PRESENT OVER THE REGION THIS AFTERNOON. GIVEN THE STABILIZED ENVIRONMENT OVER MUCH OF THE CWA AT THIS HOUR AND NEAR 23C PRESENT AT 850MB...EXPECT THAT BAND OF ACCAS/ELEVATED SHOWERS MOVING INTO THE NW CWA SHOULD REMAIN ELEVATED WITH SHOWERS AND EMBEDDED THUNDER. STILL...WILL CONTINUE TO MONITOR FOR POTENTIAL FOR HIGH-BASED STORMS GIVEN ACTIVITY NEAR PRATT KS. ATTENTION TURNS TO THE NORTH AND NORTHWEST WHERE BOUNDARY LAYER CUMULUS WAS JUST NOW BEGINNING TO POP ALONG THE EFFECTIVE FRONT OVER IOWA. FURTHER NORTH/WEST...DEEP CONVECTION WAS ALREADY ONGOING IN THE VICINITY OF AN MCV OVER CENTRAL NEBRASKA...AND EXPANDING EASTWARD ALONG A SLIGHTLY ELEVATED W-E FRONTAL ZONE/MOISTURE POOL THAT WAS LOCATED WELL BEHIND THE SURFACE FRONT. CURRENT THINKING IS THAT THUNDERSTORMS WILL DEVELOP RAPIDLY ACROSS SE NEB/XTRM NW MO/SRN IA OVER THE NEXT SEVERAL HOURS...AND BEGIN A SOUTHWARD PUSH AS UPSTREAM DRY AIR AND CONVECTIVE COLD POOLS BECOME ESTABLISHED. AIRMASS OVER THE NW AND FAR SW CWA WAS ALREADY MODERATELY UNSTABLE WITH TEMPS IN THE UPPER 80S AND DWPTS NEAR 70...AND EXPECT A SIMILAR RECOVERY ALONG THE WRN FRINGES OF THE OUTFLOW BOUNDARY BY 00Z. SHEAR IS SUFFICIENT FOR MULTI-CELL STORMS...POSSIBLY A SUPERCELL OR TWO...WITH LARGE HAIL THE INITIAL THREAT. GIVEN LOW WET-BULB ZERO HEIGHTS AND VERY STEEP LAPSE RATES...SOME HAIL COULD BE DAMAGING. AN INCREASING WIND THREAT WOULD THEN OCCUR THIS EVENING AS THUNDERSTORMS BEGIN TO ORGANIZE AND COLD POOLS BECOME ESTABLISHED. GIVEN THE BACKED ERLY FLOW ALONG THE OUTFLOW BOUNDARY...CANNOT COMPLETELY RULE OUT AN ISOLATED TORNADO IF ANY ORGANIZED CELL CAN INTERCEPT THIS BOUNDARY. HEAVY RAINFALL PROBABLY REMAINS THE BIGGEST QUESTION OVERNIGHT. A FAIRLY LARGE AREA SAW 1-2 OF RAIN THIS MORNING...WHICH CERTAINLY DOESNT HELP ANY. IF ACTIVITY CONGEALS AND ACCELERATES SOUTHWARD OVERNIGHT...THEN THE THREAT OF WIDESPREAD HEAVY RAINS ARE DIMINISHED. SO WHILE THERES A COLLECTIVE HOPE THAT THIS OCCURS...PRECIPITABLE WATERS > 1.6 AND THE POTENTIAL FOR MULTIPLE ROUNDS OF THUNDERSTORMS WARRANT ISSUANCE OF A FLASH FLOOD WATCH FOR THE SRN HALF OF THE CWA. MOST OF THE INITIAL ACTIVITY SHOULD PUSH SOUTH OF THE REGION BY 12Z...BUT A SECONDARY SHORTWAVE WILL LIKELY REGENERATE PRECIPITATION THURSDAY AND THURSDAY NIGHT. ADDITIONAL RAINFALL AMOUNTS OVER THE SRN CWA COULD AGGRAVATE ANY ONGOING FLOODING ISSUES...SO WILL LIKELY RUN AN FFA THROUGH 12Z FRIDAY GIVEN SREF MEANS. THE 4TH LOOKS GREAT WITH PRECIPITATION SOUTH OF THE AREA AND BELOW NORMAL TEMPERATURES. BOOKBINDER MEDIUM RANGE (SAT-WED)... MEAN UPPER LEVEL RIDGE AXIS WILL SHIFT NORTHEASTWARD BY THE BEGINNING OF THE WEEKEND AS UPPER SHORT WAVE TROUGH SLIDES INTO THE OHIO VALLEY. THIS SHOULD RESULT IN A DRIER...WARMER TREND FOR THE WEEKEND TIMEFRAME AS DEEPER LLVL MOISTURE IS DISPLACED FURTHER SOUTH AND H85 TEMPS CLIMB INTO THE LOWER TO MID 20S C BY THE LATTER PARTS OF THE WEEKEND. HAVE THEREFORE KEPT MAX TEMPS IN THE LOWER 90S BY SUNDAY WITH A DRY FORECAST THROUGH THE MAJORITY OF THE WEEKEND AS H85 THERMAL AXIS NOSES ACROSS THE CENTRAL PLAINS. THE NEXT UPPER LEVEL SHORT WAVE TROUGH WILL MOVE OUT OF THE NORTHERN ROCKIES AND INTO THE UPPER MIDWEST BY THE BEGINNING OF THE WEEK BRINING ANOTHER FRONT INTO THE REGION FOR MONDAY NIGHT INTO TUESDAY MORNING. OPERATIONAL GFS THE MORE AGGRESSIVE BRINING QPF INTO THE CWA DURING THIS TIME FRAME AND HAVE MAINTAINED SLIGHT CHC TO CHC POPS FOR THE TIME BEING UNTIL BETTER CONSISTENCY IS REACHED. HOWEVER...GIVEN RECENT CONVECTIVE TRENDS...WILL LIKELY HAVE TO RAISE POPS IN FUTURE FORECASTS. OTHERWISE...WARMER TEMPS WILL LIKELY PREVAIL BY MIDWEEK AS SHORT WAVE TROUGH SLIDES EAST AND WESTERN US UPPER RIDGE ONCE AGAIN BUILDS INTO THE PLAINS. DEROCHE && .AVIATION... FOR THE 00Z TAFS...WITH SURFACE BOUNDARIES AND MCV/S TOO NUMEROUS TO COUNT BEGINNING TO LIGHT UP WITH THUNDERSTORMS ACROSS THE CENTRAL PLAINS...HAVE OPTED TO KEEP THE TEMPO THUNDERSTORM ACTIVITY IN THE TERMINALS THROUGH 05Z TO 06Z. SOME THUNDERSTORMS EARLY ON IN THE KANSAS CITY TERMINALS MAY HAVE SMALL HAIL. FRONT WILL PUSH THROUGH THE TERMINALS OVERNIGHT...THOUGH PRECISE TIMING WILL BE DIFFICULT DUE TO WIND FIELD CONTAMINATION FROM THUNDERSTORM ACTIVITY. TAPER THE ACTIVITY TO VICINITY SHOWERS AFTER 08Z...WITH NO PRECIP IN THE TERMINALS BY 12Z. BEST POTENTIAL FOR REDEVELOPMENT OF THUNDERSTORM ACTIVITY SHOULD OCCUR THURSDAY AFTERNOON AS A SHORTWAVE MOVING THROUGH THE REGION GETS ASSISTANCE FROM THE HEAT OF THE DAY. OTHERWISE...VFR CONDITIONS ARE EXPECT THIS EVENING...EXCEPT IN THE WITHIN THE THUNDERSTORMS. BY TOMORROW MORNING CLOUDS WILL HAVE LOWERED SOME...BUT HAVE KEPT THEM IN THE VFR RANGE AT THIS TIME. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jul 2, 1:00 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT WED JUL 2 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERAL CLUSTERS OF THUNDERSTORMS ONGOING ALONG AND EAST OF A GALLATIN TO MARSHALL TO BOONVILLE LINE WILL REMAIN BELOW SEVERE LIMITS AS THEY MOVE EAST THROUGH THE EARLY AFTERNOON. ELSEWHERE...AT LEAST PARTIAL SUNSHINE WILL HELP DESTABILIZE THE AIRMASS IN THE WAKE OF MORNING RAINFALL...AHEAD OF A COLD FRONT THAT WILL PUSH INTO NORTHERN MISSOURI AND NORTHEAST KANSAS THIS AFTERNOON. THUNDERSTORMS WILL BECOME QUITE NUMEROUS ALONG THIS FRONT AS IT MOVES SOUTH OVER THE COURSE OF THE LATE AFTERNOON AND EVENING HOURS. THE THREAT OF SEVERE WEATHER WILL DEPEND ON HOW QUICKLY TEMPERATURES RECOVER...BUT THERE REMAINS A SLIGHT RISK OF LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL ASSOCIATED WITH ANY STORMS COULD LEAD TO LOCALIZED FLOODING... AS WELL AS RENEWED RIVER FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...WITH THE COLD FRONT STILL EXPECTED TO BE IN SOUTHERN MISSOURI...THUNDERSTORMS WILL STILL BE POSSIBLE...MAINLY IN AREAS TO THE SOUTH OF THE MISSOURI RIVER. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM THESE STORMS WITH ISOLATED DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAVY RAINFALL WILL ALSO CONTINUE TO BE A CONCERN. FOR THE FOURTH OF JULY...THE FOCUS FOR THUNDERSTORMS SHOULD BE SHIFTING TO THE SOUTH. STILL THUNDERSTORMS CAN NOT BE TOTALLY RULED OUT...MAINLY IN AREAS SOUTH OF HIGHWAY 50. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON IN NORTHEAST KANSAS AND NORTHERN MISSOURI..AND TONIGHT IN AREAS FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. REPORTS OF FLOODING ARE ALSO REQUESTED. BOOKBINDER/PC
In the hours before
Special weather statement, Jul 2, 7:44 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 744 PM CDT WED JUL 2 2008 MOZ030-031-038-030115- CARROLL-LAFAYETTE-RAY- 744 PM CDT WED JUL 2 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LAFAYETTE... SOUTHEASTERN RAY AND SOUTHWESTERN CARROLL COUNTIES UNTIL 815 PM CDT... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICHMOND...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HARDIN BY 750 PM CDT. NORBORNE BY 805 PM CDT. WAVERLY AND 8 MILES SOUTHWEST OF CARROLLTON BY 815 PM CDT. THE TOWN OF DOVER IS ALSO IN THE PATH OF THIS STORM. DEROCHE
Local storm report, Jul 2, 7:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 PM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 1 S KANSAS CITY 39.11N 94.55W
07/02/2008 E1.00 INCH JACKSON MO TRAINED SPOTTER
0620 PM HAIL 1 S LAKE WAUKOMIS 39.22N 94.64W
07/02/2008 E1.00 INCH PLATTE MO TRAINED SPOTTER
&&
MRDLocal storm report, Jul 2, 7:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST 1 E LIBERTY 39.24N 94.40W
07/02/2008 M78 MPH CLAY MO TRAINED SPOTTER
TOPS OF 12 INCH DIAMETER TREE SNAPPED NEAR MILL AND
CHERRY ST INTERSECTION
&&
21Special weather statement, Jul 2, 7:57 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 757 PM CDT WED JUL 2 2008 MOZ022-023-031-030130- CALDWELL-CARROLL-LIVINGSTON- 757 PM CDT WED JUL 2 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CARROLL...SOUTHERN CALDWELL AND SOUTHWESTERN LIVINGSTON COUNTIES UNTIL 830 PM CDT... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KINGSTON...OR 9 MILES SOUTH OF HAMILTON... MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... COWGILL BY 805 PM CDT. BRAYMER BY 815 PM CDT. THE TOWNS OF LUDLOW AND DAWN ARE ALSO IN THE PATH OF THIS STORM. DEROCHE
Local storm report, Jul 2, 8:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 PM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 1 NW MERRIAM 39.03N 94.71W
07/02/2008 E2.75 INCH JOHNSON KS EMERGENCY MNGR
&&
SFLocal storm report, Jul 2, 8:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 PM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 8 NW BASEHOR 39.21N 95.03W
07/02/2008 E1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:08 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 37 min |
| Jul 2, 7:18 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 42 min |
| Jul 2, 7:20 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 40 min |
| Jul 2, 7:30 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 45 min |
| Jul 2, 7:52 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 6 hr |
| Jul 2, 7:59 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 27 min |
| Jul 2, 8:07 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 38 min |
| Jul 2, 8:16 PM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Ray | 6 hr |
| Jul 2, 8:19 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 18 min |
| Jul 2, 8:24 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette | 36 min |
| Jul 2, 8:29 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 46 min |
| Jul 2, 8:47 PM CDT | Areal Flood Advisory | EAX | Carroll, Johnson, Lafayette, Ray | 8 hr |
| Jul 2, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 24 min |
| Jul 2, 9:24 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, DeKalb | 36 min |
| Jul 2, 9:26 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more | 8 hr |
| Jul 2, 9:38 PM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Cooper, Howard, Macon, Randolph and 1 more | 3 hr |
| Jul 2, 9:56 PM CDT | Flash Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jul 2, 11:29 PM CDT | Flash Flood Warning | EAX | Chariton, Lafayette, Saline | 6 hr |
| Jul 2, 11:40 PM CDT | Areal Flood Advisory | EAX | Cooper, Johnson, Pettis | 8 hr |
| Jul 3, 12:44 AM CDT | River Flood Warning | EAX | Clay, Ray | 14 hr |
| Jul 3, 12:44 AM CDT | River Flood Warning | EAX | Howard | 20 hr |
| Jul 3, 12:48 AM CDT | River Flood Warning | EAX | Clay, Platte | 5 hr |
| Jul 3, 1:56 AM CDT | Areal Flood Warning | EAX | Clay, Jackson, Platte | 12 hr |
| Jul 3, 2:16 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 40 hr |
| Jul 3, 2:23 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Ray | 12 hr |
| Jul 3, 3:54 AM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 11 hr |
| Jul 3, 4:08 AM CDT | Areal Flood Advisory | EAX | Henry | 6 hr |
| Jul 3, 4:42 AM CDT | Areal Flood Warning | EAX | Cooper | 10 hr |
| Jul 3, 5:21 AM CDT | Areal Flood Warning | EAX | Chariton, Lafayette, Saline | 9 hr |
| Jul 3, 5:32 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 31 hr |
| Jul 3, 5:32 AM CDT | River Flood Warning | EAX | Cooper | 29 hr |
| Jul 3, 5:46 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 29 hr |
| Jul 3, 7:57 AM CDT | Areal Flood Advisory | EAX | Cooper, Johnson, Pettis | 8 hr |
| Jul 3, 9:51 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 5 hr |
| Jul 3, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 19 hr |
| Jul 3, 2:26 PM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Howard, Livingston, Randolph, Ray | 22 hr |
| Jul 3, 3:15 PM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.